| Model Number |
04.01.0116 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about one month and a half from primary, the patient came in presenting instability, and the cause is unknown.The surgeon revised the d 32 liner to a d 36+6 constrained liner, and revised the 32xd 24.5 glenosphere to a 36xd 24.5 glenosphere.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 29-jan-2026.Reverse shoulder system 04.01.0116 humeral reverse hc liner d 32/+0mm (k170452) lot.2509657: (b)(4) items manufactured and released on 23-jun-2025.Expiration date: 2030-jun-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0206 lat.Glenosphere 32xd 24.5 (k193175) lot.2430417: (b)(4) items manufactured and released on 04-apr-2025.Expiration date: 2030-mar-17.No anomalies found related to the problem.To date, (b)(4) tems of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.